Sep 28, 2009
dear dr my hepa b is reactive my last blood test result hbg 2.99 it is avisesable to take lamivudine and i dont think so is that lamivudine is available here in the philippines i need the answer thanks
| Response from Dr. McGovern
You will need to ask your doctor if your HBV DNA is detectable and if your liver function tests are abnormal before deciding on whether you need treatment.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Burning Urethra A Sign Of Acute HIV Infection?
- Is Sore Throat A Symptom Of Ars?
- Fatigue After Breast Sucking Worried I Have HIV
- HIVpain In Penis After Touching Dried Blood Sign Of HIV AIDS
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Muscle Ache After Performing Oral Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.